MathSciNet Relay Station
MathSciNet bibliographic data
MR2983257 94C12 (60J10 62M05)
Dong, Hongli; Wang, Zidong; Gao, Huijun Fault detection for Markovian jump systems with sensor saturations and randomly varying nonlinearities. IEEE Trans. Circuits Syst. I. Regul. Pap. 59 (2012), no. 10, 2354–2362.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement